# SDR FDEA200902060474

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: A53980022209
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLMARK AT FAIL SAFE RING FRAME C 73A - 74, P26 RT REPAIR PERFORMED BY REWORK OF TOOLMARK IAW RAS/EFW/9000156/2008 ISSUE A, APPROVED BY EA 6-5310-120203.
